# SDR DXTA2015004076001

- Difficulty date: April 6, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600698
- Aircraft time: 7,237 hours, 5,774 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN COCKPIT WITH WINDSHIELD HEAT ON.  ODOR IS COMING FROM BOTH SIDES.  AFTER 15 MIN ENGINE RUN AT VARIOUS SETTINGS & WINDSHIELD HEAT ON HIGH.  OPERATED MANUAL BLEED AIR AS WELL, BLEED AIR FLOW OVER WINDSHIELD GOOD, GAINED ACCESS TO VLVS & WIRING IN NOSE BAGGAGE COMPARTMENT, INSPECTED FOR DEFECTS, NONE NOTED, NO HISTORY PER MCC, WORK DONE IAW MM 30-41-00.
